MathSciNet Relay Station
MathSciNet bibliographic data
MR339282 58F15 (28A65)
Ratner, M. Markov partitions for Anosov flows on $n$-dimensional manifolds. Israel J. Math. 15 (1973), 92–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement